# SDR GTIA010834

- Difficulty date: August 23, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241972
- Part serial: 83050614
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1572 - NR 2 DFGC ALT PRE-SELECT BLANK.  REMOVED AND REPLACED NR 2 DFGC IAW MD80 MM 22-01-01 RAN RTS TEST MD MM 22-01-05, ALL OPS CHECK OK. (M)
